Jump to content

New


[be...]

Recommended Posts

Hello,

          My name is Ben. I found this website and I am hoping for some help. I have been on Klonopin for about 5 years. I was taking between 1-4mg daily, but for the past year or more, I only took 1mg daily (I basically hoarded the rest so I would not have to pay each month for a prescription). I did not want to continue taking this drug because I was becoming more and more depressed and angry on it. My psychiatrist had me taper from 1mg to 0mg. She had me take .75mg for 4 days, .50mg for 4 days, .25 mg for 4 days and then off. I started on 6/6/11 and was off by 6/17/11. Today is 6/27/11 and I am still having intense dizziness (I have a newfound respect for that word now) with stress headaches. I have been popping Advil like it is candy since I started the taper but the dizziness will not go away. I can deal with all the other symptoms except for the extreme dizziness and headaches. It is horrible. BTW, I called my psychiatrist and she is out of the country. The nurse said that I should not even be having withdrawals anymore because I tapered. She told me to talk to my family doctor because what I am going through is not Klonopin withdrawal and she thinks it is something else. I KNOW she is not right, but I just want to give a background on what I am dealing with here.  My question is: Is this normal? When will it go away? Will it get worse than this? I want it to go away, but I don't want to get back on and taper again. Please!!!! I appreciate any comments you may have.  Thank you for taking the time to read this. I just want my life back. There are days where I think I will never get any better. Please Help!!!!!    Also, as embarrassing as this is, I am a Licensed Chemical Dependency Counselor.  :-[  I wish I was never prescribed this. I do think that, because of my background, I never actually took 4mg daily. But I still am going through hell!!!!!!!!

Link to comment
Share on other sites

[7f...]

Ben,

 

Welcoming you to BenzoBuddies.

 

You will find plenty of support here.

 

What you are feeling are withdrawals from the Klonopin.

 

If you have any questions, feel free to ask.

 

Sigma.

Link to comment
Share on other sites

Hello benigno, Welcome!

 

I'm sorry to hear you were tapered so quickly, we advocate slow tapers, reducing a small portion of your dose every week or two.  I quit cold turkey and it took me a long time to get past it, but I did and if you don't want to reinstate, you can do this too.

 

You're absolutely dealing with benzo withdrawal symptoms, and it doesn't matter that the drug is out of your system, the drug made changes to your brain, and it will take awhile for it to right itself after the removal of the drug.  We're talking weeks and months here, I'm sorry.

 

Pam

Link to comment
Share on other sites

Thanks for your post. Will it continue to be this intense or will it get better day by day. Like I said, i was only taking 1mg a day.

 

Link to comment
Share on other sites

It's this dizziness that is killing me. Is there anything I can do to help it? Also, why can't I start a new topic on the withdrawal board. I wanted to post my original post in there as well

 

Link to comment
Share on other sites

Yes. I read that. I was very helpful. Thank you. I just wish there was something that told me about the dizziness. This is excruciating.  Also, will symptoms get worse before they are better or is the worst over?
Link to comment
Share on other sites

Will i make it going cold turkey? I also experiences having difficult talking to stranger, like placing my order at a restaurant. I have never had a problem talking to people in my life. Pre-benzo or while I was using benzo. These drugs should be outlawed!!!

 

Link to comment
Share on other sites

Hi and welcome to BB.  I have also suffered with dizziness and balance problems since going off clonazepam in February.  It has been my worst symptom. I have had a MRI and a CT scan with both being normal.  I have had a hard time believing it is all withdrawals so I am going to a balance specialist on Wednesday.  If nothing is found, I will finally accept that it is withdrawal.  I have searched this topic and have found that the length of time it stays varies per person.  For some people it goes away quickly and for others it lasts through the entire process. I have used scopolamine patches and sea-bands which are both used for motion sickness.  They have helped mask some of the dizziness and nausea to where I can function.  They don't take it completely away but it has helped some.  Good luck and hang in there.  You are not alone.  This site is very helpful and supportive.
Link to comment
Share on other sites

Dramamine, Bonine, Marezine are used for dizziness. Please contact your Doctor before trying these.

 

Things may be intense for awhile, but in time it will start to ease and then you may have symptoms come in waves, some waves being more intense than others.

 

Eventually, everything will go away. :thumbsup:

 

Hang in there, everyone will help you the best they can.

 

Mike

Link to comment
Share on other sites

Thank you all so much. I am so surprised everyone is posting. I feel like I am not alone in this. I felt like people don't believe me and that I am just making it worse than it actually is (people have actually told me this). Thank you so much for your support!!
Link to comment
Share on other sites

[7f...]

Ben,

 

It's hard when people don't believe you, isn't it?

 

Everything you are describing is withdrawal.

 

 

Link to comment
Share on other sites

×
×
  • Create New...